English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88531/118073 (75%)
Visitors : 23458101      Online Users : 109
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/45726

    Title: A Generalized Least Square Formulation for Multi-period Optimization of Asset Allocation
    Other Titles: 到期日之資產負債適配:以一般化最小平方問題來規劃
    Authors: 黃泓智
    Contributors: 風管系
    Keywords: 資產負債管理;一般化最小平方問題;最適投資策略;Asset liability matching;Generalized least square problem;Optimal investment strategy
    Date: 2005
    Issue Date: 2010-10-06 10:39:56 (UTC+8)
    Relation: 證券市場發展季刊, 20(2), 75-108
    Data Type: article
    Appears in Collections:[風險管理與保險學系 ] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback